# SDR USAA2013091200009

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 34 hours, 15 cycles
- System (JASC): 5240 · Service Doors
- Part: Valve
- Part number: MS288892
- Condition: Inoperative
- Location: R3 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT REPORT, DOOR BOTTLE R3 DOOR INOPERATIVE. R & R DAMPNER CHARGING VALVE.
